You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Generalization of the Rank and Order Conditions for Identifiability
Franklin M. Fisher
Vol. 27, No. 3 (Jul., 1959), pp. 431-447
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1909470
Page Count: 17
You can always find the topics here!Topics: Hyperspheres, Identifiability, Sufficient conditions, Jacobians, Necessary conditions, Matrices, A priori knowledge, Determinants, Scalars, Perceptron convergence procedure
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The problem of the identifiability of a structural equation under nonlinear and nonhomogeneous restrictions on its parameters is examined. The usual results for the linear and homogeneous case are generalized and some consequences for the use of a priori inequalities are derived.
Econometrica © 1959 The Econometric Society